잠시만 기다려 주세요. 로딩중입니다.
KMID : 0882420180930030306
대한내과학회지
2018년 93권 3호 p.306 ~ p.310
경구 유발시험으로 진단한 Pyrazinamide 유발 두드러기와 혈관부종: 증례 보고
Pyrazinamide-Induced Urticaria and Angioedema: a Case Report
강예원 ( Kang Ye-Won ) - 울산대학교 의과대학 서울아산병원 내과

강지은 ( Kang Ji-Eun ) - 울산대학교 의과대학 서울아산병원 내과
이경민 ( Lee Kyoung-Min ) - 울산대학교 의과대학 서울아산병원 내과
정대현 ( Jeong Dae-Hyun ) - 울산대학교 의과대학 서울아산병원 내과
노수민 ( Noh Soo-Min ) - 울산대학교 의과대학 서울아산병원 내과
서보미 ( Seo Bo-Mi ) - 울산대학교 의과대학 서울아산병원 알레르기내과
김태범 ( Kim Tae-Bum ) - 울산대학교 의과대학 서울아산병원 알레르기내과
- Abstract -
항결핵제에 의한 즉시형 과민반응은 드물게 발생하지만, 국내의 결핵 유병률이 높고 항결핵제가 자주 처방되는 약물임을 고려할 때, 치료시 주의를 기울이는 것이 필요하겠다.
Pyrazinamide (PZA) is an anti-tuberculosis drug and an essential component of the standard four-drug regimen for tuberculosis. Here, we report a case of immediate angioedema secondary to PZA administration intended for pulmonary tuberculosis treatment. A previously healthy 48-year-old woman was diagnosed with pulmonary tuberculosis and tuberculous lymphadenitis. Thirty minutes after taking the first dose of isoniazid, rifampicin, pyrazinamide, and ethambutol, the patient developed facial edema, generalized rash, and dizziness. An oral provocation test was performed on the four drugs, and 1,000 mg pyrazinamide showed a positive result characterized by 50 minutes of urticaria, angioedema, and hypotension. As the prevalence of tuberculosis increases, prescriptions for anti-tuberculosis drugs may increase as well. Clinicians should be aware of the possibility of immediate hypersensitivity as well as delayed hypersensitivity to anti-tuberculosis drugs.
- Key Words -
피라진아마이드, 약물 과민반응, 혈관부종
Pyrazinamide, Drug hypersensitivity, Angioedema
- 원문 및 링크아웃 정보 -
 
- 등재저널 정보 -